# SDR DALA2021090105171

- Difficulty date: August 29, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Cracked
- Location: Bs 1200 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CRACK ON SUPPORT FWD ACCESS PANEL BULK HEAD SIDE LH SIDE ON STA 1200. CORRECTIVE ACTION: SUMMARY OF NRC 00322: DAMAGED SUPPORT FWD ACCESS PANEL BULKHEAD SIDE LH SIDE ON STA. 1200 AFT CARGO COMPARTMENT WAS REMOVED AND REPAIRED PER B757-200 SRM.
